# SDR AWXA0002061

- Difficulty date: July 16, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 6516300517
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: BS 178 Bulkhead web fwd side, BL0 strap cracked, WL 184C: Fabricated Strap IAW boeing DWG # 65-16300 and installed strap IAW B737 SRM 51-30-2 pg 2 at BS 178, WL 184, BL0
